# SDR 2007UALA05285

- Difficulty date: December 26, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 69,223 hours, 7,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOPERATIVE AT SEATS 1J (AFT), 4F (FWD) & 55 (LEFT).   REPLACED LIGHT ASSEMBLY.
